# SDR WVER20131030002

- Difficulty date: October 30, 2013
- Submitted: October 30, 2013
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 25,526 hours, 20,266 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TE FLAP SKIN DAMAGED. PERFORMED MAJOR REPAIR TO LT FLAP LOWER SKIN IAW REO 670-57-52-160, REV.
